- -

Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions

Show full item record

López Molina, JA.; Trujillo Guillen, M. (2017). Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions. Turkish Journal of Mathematics. 41(3):461-482. doi:10.3906/mat-1502-9

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/105811

Files in this item

Item Metadata

Title: Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study regularity properties for the solution of homogeneous boundary value problems for the anisotropic hyperbolic heat equation in the case of in nitely differentiable coefficients but irregular distributions as ...[+]
Subjects: Anisotropic hyperbolic heat equation, , Sobolev spaces , Integral transforms of vector valued distributions
Copyrigths: Cerrado
Source:
Turkish Journal of Mathematics. (issn: 1300-0098 )
DOI: 10.3906/mat-1502-9
Publisher:
Scientific and Technological Research Council of Turkey
Publisher version: https://doi.org/10.3906/mat-1502-9
Thanks:
The research of this author was partially supported by Generalitat Valenciana, Conselleria d'Educacio, Cultura i Esport, Spain, Grant PROMETEO/2013/058.
Type: Artículo

This item appears in the following Collection(s)

Show full item record